Author: Hua Wei Liu Xue-Shen

Title: Dynamics of cubic and quintic nonlinear Schrodinger equations

Journal: ACTA PHYSICA SINICA

Volume: 60

Year: 2011


Author: Wang Yuan-Sheng Xia Chang-Long Guo Jing Liu Xue-Shen

Title: Relative Phase Dependence of Double Ionization in a Synthesized Laser Pulse

Journal: CHINESE PHYSICS LETTERS

Volume: 28

Year: 2011


Author: Hua Wei Li Bin Liu Xue-Shen

Title: Tunneling of Bose-Einstein condensate and interference effect in a harmonic trap with a Gaussian energy barrier

Journal: CHINESE PHYSICS B

Volume: 20

Year: 2011


Author: Chuanmiao Chen; Qiong Tang; Shufang Ru;

Title: FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 29

Page: 167 - 184

Year: 2011


Author: Huajun Zhu; Yaming Chen; Songhe Song; Huayu Hu;

Title: Symplectic and multi-symplectic wavelet collocation methods for two-dimensional Schrodinger equations

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 61

Page: 308 - 321

Year: 2011


Author: Xue-Bin Bian; Andre D. Bandrauk;

Title: Phase control of multichannel molecular high-order harmonic generation by the asymmetric diatomic molecule HeH(2+) in two-color laser fields

Journal: PHYSICAL REVIEW A

Volume: 83

Year: 2011


Author: Yuanping Ma; Linghua Kong; Jialin Hong; Ying Cao;

Title: High-order compact splitting multisymplectic method for the coupled nonlinear Schrodinger equations

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Volume: 61

Page: 319 - 333

Year: 2011


Author: Hua Wei Li Bin Liu Xue-Shen

Title: Dynamics of Bose-Einstein condensate in a harmonic potential and a Gaussian energy barrier

Journal: CHINESE PHYSICS B

Volume: 20

Year: 2011


Author: Kimberly E. Mace; Marc P. Lussier; Guylain Boulay; Jennifer L. Terry-Powers; Helen Parfrey; Anne-Laure Perraud; David W. H. Riches;

Title: TRUSS, TNF-R1, and TRPC Ion Channels Synergistically Reverse Endoplasmic Reticulum Ca(2+) Storage Reduction in Response to m1 Muscarinic Acetylcholine Receptor Signaling

Journal: JOURNAL OF CELLULAR PHYSIOLOGY

Volume: 225

Page: 444 - 453

Year: 2010


Author: Jing Guo; Xue-Shen Liu; Shih-I Chu;

Title: Exploration of strong-field multiphoton double ionization, rescattering, and electron angular distribution of He atoms in intense long-wavelength laser fields: The coupled coherent-state approach

Journal: PHYSICAL REVIEW A

Volume: 82

Year: 2010


Author: Linghua Kong; Jingjing Zhang; Ying Cao; Yali Duan; Hong Huang;

Title: Semi-explicit symplectic partitioned Runge-Kutta Fourier pseudo-spectral scheme for Klein-Gordon-Schrodinger equations

Journal: COMPUTER PHYSICS COMMUNICATIONS

Volume: 181

Page: 1369 - 1377

Year: 2010


Author: Si-Yuan Shen; Yan-Kui Liu;

Title: A New Class of Fuzzy Location-Allocation Problems and Its Approximation Method

Journal: INFORMATION-AN INTERNATIONAL INTERDISCIPLINARY JOURNAL

Volume: 13

Page: 577 - 591

Year: 2010


Author: Jialin Hong; Linghua Kong;

Title: Novel Multi-Symplectic Integrators for Nonlinear Fourth-Order Schrodinger Equation with Trapped Term

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 7

Page: 613 - 630

Year: 2010


Author: Yu Wei-Wei Guo Jing Liu Xue-Shen

Title: Double ionization of helium interacting with elliptically polarized laser pulse by classical ensemble simulations

Journal: CHINESE PHYSICS B

Volume: 19

Year: 2010


Author: Ya Zhang; Li-Qun Cao; Yau-Shu Wong;

Title: MULTISCALE COMPUTATIONS FOR 3D TIME-DEPENDENT MAXWELL'S EQUATIONS IN COMPOSITE MATERIALS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 32

Page: 2560 - 2583

Year: 2010


Author: Kang Feng; Mengzhao Qin; BA Feng, K; Qin, MZ

Title: Symplectic Geometric Algorithms for Hamiltonian Systems Introduction

Journal: SYMPLECTIC GEOMETRIC ALGORITHMS FOR HAMILTONIAN SYSTEMS

Page: 1 - 38

Year: 2010 BN 978-3-642-01776-6


Author: Kang Feng; Mengzhao Qin; BA Feng, K; Qin, MZ

Title: Symplectic Runge-Kutta Methods

Journal: SYMPLECTIC GEOMETRIC ALGORITHMS FOR HAMILTONIAN SYSTEMS

Page: 277 - 364

Year: 2010 BN 978-3-642-01776-6


Author: Kang Feng; Mengzhao Qin; BA Feng, K; Qin, MZ

Title: Multisymplectic and Variational Integrators

Journal: SYMPLECTIC GEOMETRIC ALGORITHMS FOR HAMILTONIAN SYSTEMS

Page: 641 - 661

Year: 2010 BN 978-3-642-01776-6


Author: Qiao-Li Dong; Li-Qun Cao;

Title: Multiscale asymptotic expansions and numerical algorithms for the wave equations of second order with rapidly oscillating coefficients

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 3008 - 3032

Year: 2009


Author: Fangfang Fu; Linghua Kong; Lan Wang;

Title: Symplectic Euler Method for Nonlinear High Order Schrodinger Equation with a Trapped Term

Journal: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS

Volume: 1

Page: 699 - 710

Year: 2009


Author: Hua Guan; Yandong Jiao; Ju Liu; Yifa Tang;

Title: Explicit Symplectic Methods for the Nonlinear Schrodinger Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 639 - 654

Year: 2009


Author: Xiangxun Chen;

Title: Real Wavelet Transform-Based Phase Information Extraction Method: Theory and Demonstrations

Journal: IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS

Volume: 56

Page: 891 - 899

Year: 2009


Author: Tao Tang; Xiang Xu;

Title: Accuracy Enhancement Using Spectral Postprocessing for Differential Equations and Integral Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 779 - 792

Year: 2009


Author: Y. Y. Qi; Y. Wu; J. G. Wang; Y. Z. Qu;

Title: The generalized oscillator strengths of hydrogenlike ions in Debye plasmas

Journal: PHYSICS OF PLASMAS

Volume: 16

Year: 2009


Author: Qi Yue-Ying Wu Yong Wang Jian-Guo Ding Pei-Zhu

Title: Calculations of photo-ionization cross sections for lithium atoms

Journal: CHINESE PHYSICS LETTERS

Volume: 25

Page: 3620 - 3623

Year: 2008


Author: Jing Guo; Wei-Wei Yu; Xue-Shen Liu;

Title: Double ionization of helium with classical ensemble simulations

Journal: PHYSICS LETTERS A

Volume: 372

Page: 5799 - 5803

Year: 2008


Author: Chein-Shan Liu;

Title: A Fictitious Time Integration Method for Two-Dimensional Quasilinear Elliptic Boundary Value Problems

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Volume: 33

Page: 179 - 198

Year: 2008


Author: Jing Guo; Xue-shen Liu;

Title: Lithium ionization by an intense laser field using classical ensemble simulation

Journal: PHYSICAL REVIEW A

Volume: 78

Year: 2008


Author: Moshe Nazarathy; Xiang Liu; Louis Christen; Yannick K. Lize; Alan E. Willner;

Title: Self-Coherent Multisymbol Detection of Optical Differential Phase-Shift Keying

Journal: JOURNAL OF LIGHTWAVE TECHNOLOGY

Volume: 26

Page: 1921 - 1934

Year: 2008


Author: Linghua Kong; Jialin Hong; Ruxun Liu;

Title: Long-term numerical simulation of the interaction between a neutron field and a neutral meson field by a symplectic-preserving scheme

Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Volume: 41

Year: 2008


Author: Yu-Shun Wang; Qing-Hong Li; Yong-Zhong Song;

Title: Two new simple multi-symplectic schemes for the nonlinear schrodinger equation

Journal: CHINESE PHYSICS LETTERS

Volume: 25

Page: 1538 - 1540

Year: 2008


Author: Xue-shen Liu; Na-na Li;

Title: Efficient extension and enhancement of high-order harmonics of He(+) by combined laser pulses

Journal: JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS

Volume: 41

Year: 2008


Author: Charles J. K. Batty; Thomas Duyckaerts;

Title: Non-uniform stability for bounded semi-groups on Banach spaces

Journal: JOURNAL OF EVOLUTION EQUATIONS

Volume: 8

Page: 765 - 780

Year: 2008


Author: Weizhu Bao; Li Yang;

Title: Efficient and accurate numerical methods for the Klein-Gordon-Schrodinger equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 225

Page: 1863 - 1893

Year: 2007


Author: Jialin Hong; Shanshan Jiang; Chun Li; Hongyu Liu;

Title: Explicit multi-symplectic methods for Hamiltonian wave equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 2

Page: 662 - 683

Year: 2007


Author: Minxin Chen;

Title: Modified RATTLE method for rigid body dynamics in Cartesian coordinates

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 2

Page: 530 - 544

Year: 2007


Author: Anders M. N. Niklasson; C. J. Tymczak; Matt Challacombe;

Title: Time-reversible ab initio molecular dynamics

Journal: JOURNAL OF CHEMICAL PHYSICS

Volume: 126

Year: 2007